# SDR CALA2025090508490

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 108,306 hours, 19,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 3R EICAS STATUS R3 DOOR FLIGHT LOCK COMMAND, FLT LK RELAY & SENSOR DISAGREEMENT. MESSAGE IS NOT LATCHED, NO HISTORY,  OK PER FIM 52-11-TASK 806 ITEM #E.
